# SDR MWEA00590

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 59132626
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - THE LOWER RIGHT INBOARD PYLON ATTACH ANGLE IS GOUGED AT STATION 990.  FABRICATED AND INSTALLED DOUBLER REPAIR.  (M)
